Dr. Teresa Scarinci

Scientific Coordinator (Post Doc Researcher)

Scientific and administrative support and coordination of the PhD candidates and guest lecturers

Research Interests

  • Optimal control of ODEs (Sensitivity analysis, Optimality conditions, Numerical approximation of solutions of problems with constraints )
  • Nonsmooth analysis and Variational inequalities
  • Numerical analysis in optimization and optimal controls
  • Hamilton-Jacobi-Bellman equations

Scientific CV


Ph.D. in Pure and Applied Mathematics (November 2015)
University of Roma Tor Vergata, Italy
Sensitivity Analysis and Regularity of Solutions of a class of HJB equations arising in optimal control
Final assessment: “Eccellente qualità con lode” - Trés honorable

Master of Science in Mathematics (July 2012)
Universitá dell’Aquila, Italy

Bachelor of Science in Mathematics (March 2010)
Universitá dell’Aquila, Italy


Academic Positions

Post-Doc Researcher at the Institute of Statistics and Mathematical Methods in Economics (January 2016 - December 2016)
TU Wien, Austria
Funded by FWF through the project Regularity, stability, and computation of equilibria No. P26640-N25. Project leader: Prof. V. Veliov

Research Assistant at the Institute of Statistics and Mathematical Methods in Economics (September - December 2015)
TU Wien, Austria

Demi-ATER (Teaching and Research Temporary Attaché) at IMJ-UPMC (September 2014 - August 2015)
Pierre et Marie Curie University, Paris, France

Early-Stage Researcher fellow within the Initial Training Network  "Sensitivity Analysis for Deterministic Controller Design" (September 2013 - December 2014)


Showing entries 0 - 9 out of 9

Aronna, MS, Tonon, D, Boccia, A, Campos, CM, Mazzola, M, Van Nguyen, L, Palladino, M, Scarinci, T & Silva, FJ 2017, 'Optimality conditions (In Pontryagin form)' Lecture Notes in Mathematics, vol. 2180, pp. 1-125. DOI: 10.1007/978-3-319-60771-9_1

Cannarsa, P & Scarinci, T 2015, Conjugate times and regularity of the minimum time function with differential inclusions. in P Bettiol, P Cannarsa, G Colombo, M Motta & F Rampazzo (eds), Analysis and Geometry in Control Theory and its Applications. Springer INdAM Series, vol. 11, Springer International Publishing, pp. 85-110. DOI: 10.1007/978-3-319-06917-3_4

Showing entries 0 - 9 out of 9